Sorafenib Toxicity Mimicking Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome.
Аннотация
Sorafenib is an oral multikinase inhibitor approved by the United States Food and Drug Administration for the treatment of advanced hepatocellular and renal cell carcinoma. Cases of sorafenib-induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome have been reported in the literature. DRESS syndrome is a potentially fatal, drug-induced hypersensitivity reaction that occurs 2-8 weeks after drug exposure. DRESS syndrome presents with generalized morbilliform eruption, facial edema, eosinophilia, and end-organ damage. We present the first reported case of sorafenib toxicity mimicking DRESS syndrome in a patient with metastatic adrenocortical carcinoma presenting with fever, morbilliform rash, and transaminitis in the absence of eosinophilia three days following initiation of sorafenib therapy. It is critical that clinicians are equipped to accurately diagnose DRESS syndrome due to its high mortality rate and the morbidity associated with prolonged steroid therapy. J Drugs Dermatol. 2019;18(5):468-469.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.